PubAg

Main content area

Comparing inequality and mobility in linear models: Comment

Author:
Di Pietro, Christian, Sorge, Marco M.
Source:
Economics letters 2018 v.172 pp. 56-58
ISSN:
0165-1765
Subject:
capital, income, linear models, risk, stochastic processes
Abstract:
This comment shows that Peng (2018)’s Theorem 2 requires amendment. A new set of (relatively stricter) assumptions is provided, under which Peng (2018)’s findings –in particular, the asymmetric impact of capital and income risk on wealth mobility –hold true, and the approach developed therein proves suited for comparing stationary distributions of linear stochastic models.
Agid:
6114913